Robust stochastic sampled-data control for offshore steel jacket platforms with non-linear perturbations

Sivaranjani, K., Rakkiyappan, R., Shanmugam, L. and Lim, C.P. 2017, Robust stochastic sampled-data control for offshore steel jacket platforms with non-linear perturbations, IMA journal of mathematical control and information, vol. 34, no. 1, pp. 337-357, doi: 10.1093/imamci/dnv046.

Attached Files
Name Description MIMEType Size Downloads

Title Robust stochastic sampled-data control for offshore steel jacket platforms with non-linear perturbations
Author(s) Sivaranjani, K.
Rakkiyappan, R.
Shanmugam, L.ORCID iD for Shanmugam, L.
Lim, C.P.ORCID iD for Lim, C.P.
Journal name IMA journal of mathematical control and information
Volume number 34
Issue number 1
Start page 337
End page 357
Total pages 21
Publisher Oxford University Press
Place of publication Oxford, Eng.
Publication date 2017
ISSN 0265-0754
Keyword(s) offshore steel jacket platform
stochastic sampled-data control
Lyapunov–Krasovskii functional
linear fractional uncertainties
randomly occurring uncertainties
Science & Technology
Physical Sciences
Automation & Control Systems
Mathematics, Applied
Lyapunov-Krasovskii functional
Summary This paper deals with the problem of robust exponential stabilization of offshore steel jacket platforms, where linear fractional uncertainties and randomly occurring uncertainties are taken into account. In this work, we introduce a sampled-data controller with m stochastically varying sampling intervals whose occurrence probabilities are given constants and satisfy Bernoulli distribution. A discontinuous type Lyapunov-Krasovskii functional with triple integral terms based on the extended writinger's inequality is constructed and some sufficient conditions that guarantee the exponential stabilization of considered system are derived in terms of linear matrix inequalities by using Jensen's inequality and reciprocally convex technique. Finally, a numerical example is presented to show the effectiveness of the proposed results.
Language eng
DOI 10.1093/imamci/dnv046
Field of Research 099999 Engineering not elsewhere classified
0102 Applied Mathematics
0103 Numerical And Computational Mathematics
Socio Economic Objective 0 Not Applicable
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2015, The Authors
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in TR Web of Science
Scopus Citation Count Cited 8 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 406 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 11 May 2017, 15:57:42 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact